# SDR R61A201903090302

- Difficulty date: March 5, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 24,400 hours, 16,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FORWARD CARGO DOOR TRIM THRESHOLD (CLOSEOUT PANEL) IS CORRODED AND CHAFED AS MARKED. REPLACED THRESHOLD (CLOSEOUT PANEL) WITH NEW AND TOP COATED.
